# SDR SWIA200819732

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 13,871 hours, 11,994 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV HAS ELECTRICAL ODOR. REPLACED LAV LIGHTING BALLAST IAW MM 33-25-07. OPS CHECK GOOD.
